# SDR A6WA201040789

- Difficulty date: October 15, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N450AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7823
- Aircraft time: 17,339 hours, 16,449 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON UPPER SURFACE T/E BONDING PLATES 2 EA CORRODED.  R & R BONDING PLATES ON RT UPPER SURFACE OF PYLON T/E IAW SRM 51-22-00, 51-42-13.
